# SDR DALA2015052003386

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y512, BETWEEN FRAME 65 TO FRAME 66 AT AFT GALLEY AREA L=0.395", W=0.350", D=0.003", SSI 534147.  REPLACED FLOORBEAM  +Y512  LOC. BETWEEN.  FRAME 64 TO FRAME 67+10" AFT PAX CABIN IAW SRM  51-72-11 AND DWG D53472815.
